# SDR AALA20000051

- Difficulty date: January 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N575AM
- Make and model: Doug DC-9-82
- Aircraft serial: 53152
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 39244421
- Condition: Failed
- Location: Fuselage
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LGA - FLT 1911 - ON CLIMB-OUT WITH POWER IN CLIMB AND WING AND ENGINE ANTI-ICE SELECTED THE AIRFOIL ICE PROTECTION, ABNORMAL LIGHT ILLUMINATED WITH LEFT/RIGHT ICE PROTECTION LOW AND LEFT AIRCRAFT SUPPLY TEMPERATURE HIGH LIGHTS ILLUMINATED.  ACCOMPLISHED PROCEDURE FOR AIRCRAFT SUPPLY HIGH LIGHT AND THIS LIGHT WENT OUT.  ICE PROTECTION LIGHTS WENT OUT BUT AIRFOIL ICE PROTECTION ABNORMAL LIGHT EXTINGUISHED.  REPLACED WING ANTI-ICE VALVE.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
